# SDR DALA2024012501149

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 91,811 hours, 16,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 F/C EMERGENCY LIGHTS IN SEAT OUT ON RT SIDEROWS 1-5. CORRECTIVE ACTION: R/R'D EMERGENCY BATTERY PACK M6756 PER B767-400 AMM 33-51 OPS CKS GOOD (5079728)
